# SDR 96UAL900540

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Part number: 1B6709
- Condition: Broken
- Location: Rt Engine
- Part time: 14,453 hours
- Stage of operation: TO
- Nature of condition: E, J, R
- Precautionary procedure: C, D

## Discrepancy

CREW OBSERVED YELLOW FLASH ACCOMPANIED WITH A LOUD BANG ON RIGHT SIDE OF AIRCRAFT.  ABORTED TAKEOFF AT 100 KTS.  BORESCOPE REVEALED ENGINE NOT SERVICEABLE.  *S/D*  FOUR BROKEN 9TH STAGE COMPRESSOR BLADES.  SCRAPPED ALL THE 6TH THROUGH 17TH STAGE COMPRESSOR BLADES AND REPLACED WITH NEW.
